# SDR HEEA0016477

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141PH
- Make and model: Bell 412
- Aircraft serial: 33197
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Brake Assy
- Part number: 204001376003
- Condition: Malfunctioned
- Location: Flt Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PEDALS STIFF AND BINDING ON BRAKE ASSEMBLY.
